RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 415–424 (Mi mz8229)  

This article is cited in 2 scientific papers (total in 3 papers)

Reports read at the Annual Meeting of the Mathematics Section of the Academy of Sciences of the USSR

Integral representations of functions and imbedding theory

S. M. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (659 kB)

English version:
Mathematical Notes, 1978, 24:3, 722–727

Bibliographic databases:

UDC: 517.5
Received: 21.02.1978

Citation: S. M. Nikol'skii, “Integral representations of functions and imbedding theory”, Mat. Zametki, 24:3 (1978), 415–424; Math. Notes, 24:3 (1978), 722–727

Citation in format AMSBIB
\Bibitem{Nik78}
\by S.~M.~Nikol'skii
\paper Integral representations of functions and imbedding theory
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 415--424
\mathnet{http://mi.mathnet.ru/mz8229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511645}
\zmath{https://zbmath.org/?q=an:0421.46025}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 722--727
\crossref{https://doi.org/10.1007/BF01097765}


Linking options:
  • http://mi.mathnet.ru/eng/mz8229
  • http://mi.mathnet.ru/eng/mz/v24/i3/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev, S. L. Sobolev, “Sergei Mikhailovich Nikol'skii (on his eightieth birthday)”, Russian Math. Surveys, 40:5 (1985), 251–263  mathnet  crossref  mathscinet  zmath  adsnasa
    2. S. M. Nikol'skii, “Besov Spaces”, Proc. Steklov Inst. Math., 243 (2003), 3–6  mathnet  mathscinet  zmath
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020